# SDR VJ9800410

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT CREW WAS UNABLE TO RAISE GEAR HANDLE.  AS PRECAUTIONARY MEASURE FLIGHT CREW ELECTED TO RETURN TO ATL MAINTENANCE BASE.  ADJUSTED ANTI RETRACTION CABLE WHICH WAS FOUND TO BE OUT OF TOLERANCE IAW MM 32-23-1, PERFORMED GEAR SWING AND ALL CHECKS NORMAL.
